Tangent and normal bundles in almost complex geometry

DSpace/Manakin Repository

Tangent and normal bundles in almost complex geometry


Tweet Share on Facebook
Title: Tangent and normal bundles in almost complex geometry
Author: Kruglikov, Boris
Date: 10-Jun-2005
Type: Journal article; Tidsskriftartikkel; Peer reviewed
Abstract: We define and study pseudoholomorphic vector bundles structures, particular cases of which are tangent and normal bundle almost complex structures. As an application we deduce normal forms of 1-jets of almost complex structures along a pseudoholomorphic submanifold. In dimension four we relate these normal forms to the problem of pseudoholomorphic foliation of a neighborhood of a curve and the question of non-deformation and persistence of pseudoholomorphic tori.
Description: Dette er forfatternes aksepterte versjon. This is the author’s final accepted manuscript.
Publisher: Elsevier
Citation: Differential Geometry and its Applications Volume 25, Issue 4, August 2007, Pages 399-418 doi:10.1016/j.difgeo.2007.02.007
URI: http://hdl.handle.net/10037/2122

File(s) in this item

Files Size Format View
article.pdf 366.6Kb PDF View/Open

The following license file are associated with this item:

This item appears in the following collection(s)

Show full item record

Search Munin

Advanced Search